# SDR YENA20150922428

- Difficulty date: September 22, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 50,712 hours, 17,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2488
- Condition: No Test
- Location: Emergency Lights
- Part time: 59,979 hours, 22,437 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, THE LAST 4 EMERGENCY PROXIMITY LIGHTS WERE INOPERATIVE.  R & R EPSU 13WL IAW AMM 33-51-38.  ALL CHECKS NORMAL.
